# SDR SWAA2022010447797

- Difficulty date: November 26, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND RBL33 FWD GALLEY AND LAV ; 2021-536639 / [01] REPLACED NEW WEB- INTERCOSTAL AND FASTENERS LOCATED BTW BS344 TO BS360 AND RBL33 FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 .SEE INDIVIDUAL STEP SING OFFS BELOW; [02] REPLACED NEW WEB- INTERCOSTAL AND FASTENERS LOCATED BTW BS344 TO BS360 AND RBL33 FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 .SEE INDIVIDUAL STEP SING OFFS BELOW RII
